×

Dunkl-Williams inequality for operators associated with \(p\)-angular distance. (English) Zbl 1225.47020

In this paper, the authors present several operator versions of the Dunkl-Williams inequality with respect to the \(p\)-angular distance for operators. Here, for every real number \(p\), the \(p\)-angular distance between two bounded linear invertible operators \(A\) and \(B\) on a Hilbert space is \( \left| A\left| A\right| ^{p-1}-B\left| B\right| ^{p-1}\right| \), where \(\left| X\right| =(X^{\ast }X)^{1/2}\) is the absolute value of \(X\). Equality conditions for these inequalities are also investigated.

MSC:

47A63 Linear operator inequalities
26D15 Inequalities for sums, series and integrals
PDFBibTeX XMLCite
Full Text: arXiv Euclid

References:

[1] S. S. Dragomir, Inequalities for the \(p\)-angular distance in normed linear spaces , Math. Inequal. Appl., 12 (2009), 391-401. · Zbl 1172.46010
[2] S. S. Dragomir, Generalization of the Pečarić-Rajić inequality in normed linear spaces , Math. Inequal. Appl., 12 (2009), 53-65. · Zbl 1177.26034
[3] C. F. Dunkl and K. S. Williams, A Simple Norm Inequality , Amer. Math. Monthly, 71 (1964), 53-54. · Zbl 0178.16202 · doi:10.2307/2311304
[4] T. Furuta, Invitation to linear operators. From matrices to bounded linear operators on a Hilbert space , Taylor & Francis, Ltd., London, 2001. · Zbl 1029.47001
[5] O. Hirzallah, Non-commutative operator Bohr inequality , J. Math. Anal. Appl., 282 (2003), 578-583. · Zbl 1028.47009 · doi:10.1016/S0022-247X(03)00185-9
[6] A. Jiménez-Melado, E. Llorens-Fuster and E. M. Mazcuñán-Navarro, The Dunkl-Williams constant, convexity, smoothness and normal structure , J. Math. Anal. Appl., 342 (2008), 298-310. · Zbl 1151.46009 · doi:10.1016/j.jmaa.2007.11.045
[7] W. A. Kirk and M. F. Smiley, Mathematical Notes: Another characterization of inner product spaces , Amer. Math. Monthly, 71 (1964), 890-891. · doi:10.2307/2312400
[8] L. Maligranda, Simple norm inequalities , Amer. Math. Monthly, 113 (2006), 256-260. · Zbl 1135.51018 · doi:10.2307/27641893
[9] P. P. Mercer, The Dunkl-Williams inequality in an inner product space , Math. Inequal. Appl., 10 (2007), 447-450. · Zbl 1129.46015
[10] J. G. Murphy, \(C^*\)-Algebras and Operator Theory , Academic Press, San Diego, 1990. · Zbl 0714.46041
[11] J. E. Pečarić and R. Rajić, The Dunkl-Williams inequality with \(n\)-elements in normed linear spaces , Math. Inequal. Appl., 10 (2007), 461-470. · Zbl 1120.26025
[12] J. E. Pečarić and R. Rajić, Inequalities of the Dunkl-Williams type for absolute value operators , J. Math. Inequal., 4 (2010), 1-10. · Zbl 1186.26020
[13] K.-S. Saito and M. Tominaga, The Dunkl-Williams type inequality for absolute value operators , Linear Algebra Appl., 432 (2010), 3258-3264. · Zbl 1195.26044 · doi:10.1016/j.laa.2010.01.016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.